# SDR AALA20101123DFW01

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 37,450 hours, 5,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 EXTERNAL E/C INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 EXTERNAL E/C.  OPS CHECK NORMAL.
